# SDR DXTA2025042303163

- Difficulty date: April 20, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 9,814 hours, 7,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 001869M
- Condition: Defective
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHT: CABIN EMERGENCY LIGHTS STAY ON OR ARE FLASHING WITH THE SWITCH IN THE ARMED POSITION CORRECTIVE ACTION; REPLACED FORWARD AND AFT EMERGENCY BATTERIES IAW EMB 505 MM 33-52-01/400. OPS CHECK GOOD.
